Alert archive / Arizona / Flash Flood Warnings in 2022

Flash Flood Warning 293, NWS Phoenix, AZ

September 22, 2022La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 22, 2022, 5:56 PM MST for La Paz County, Arizona. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2022, 5:56 PM MST (00:56 UTC)
Expired
Sep 22, 2022, 10:00 PM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County La Paz County, AZ

The radar

The Yuma radar (KYUX), 129 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 8:00 PM MSTFLASH FLOOD1 Nw Quartzsite, AZTYSON STREET, W QUAIL TRAIL STREET AND E KUHEN STREET WERE ALL CLOSED DUE TO OVERFLOWING WATER FROM TYSON WASH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 124 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 0.9 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2022-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2022-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2961 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

340 
WGUS55 KPSR 230056
FFWPSR
AZC012-230500-
/O.NEW.KPSR.FF.W.0293.220923T0056Z-220923T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
556 PM MST Thu Sep 22 2022

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Central La Paz County in west central Arizona...

* Until 1000 PM MST.

* At 556 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of normally dry
           washes, roads, and low lying areas.

* Some locations that will experience flash flooding include...
  Quartzsite, Rainbow Acres, La Paz Valley, Highway 95.

This includes the following highways...
	AZ Route 95 between mile markers 98 and 110.
	AZ Interstate 10 between mile markers 14 and 20.

This includes the following streams and drainages...
  Tyson Wash, La Cholla Wash, Scaddan Wash, French Creek, Smith 
  Wash, and Plomosa Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3359 11435 3372 11425 3363 11414 3357 11422
      3356 11429

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AJ
2 follow-up statements
641 
WGUS75 KPSR 230414
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
914 PM MST Thu Sep 22 2022

AZC012-230500-
/O.CON.KPSR.FF.W.0293.000000T0000Z-220923T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-
914 PM MST Thu Sep 22 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS 
EVENING FOR CENTRAL LA PAZ COUNTY...

At 914 PM MST, Earlier thunderstorms produced 1 to 3 inches of rain 
in the Warning area and runoff is still expected to be ongoing.

HAZARD...Life threatening flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of normally dry washes,
         roads, and low lying areas.

Some locations that will experience flash flooding include...
  Quartzsite, Rainbow Acres, La Paz Valley, Highway 95.

This includes the following highways...
	AZ Route 95 between mile markers 98 and 110.
	AZ Interstate 10 between mile markers 14 and 20.

This includes the following streams and drainages...
  Tyson Wash, La Cholla Wash, Scaddan Wash, French Creek, Smith 
  Wash, and Plomosa Wash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3359 11435 3372 11425 3363 11414 3357 11422
      3356 11429

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AJ
410 
WGUS75 KPSR 230456
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
956 PM MST Thu Sep 22 2022

AZC012-230506-
/O.EXP.KPSR.FF.W.0293.000000T0000Z-220923T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-
956 PM MST Thu Sep 22 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM MST THIS EVENING FOR 
CENTRAL LA PAZ COUNTY...

The heavy rain has ended and flood waters have receded. Thus, 
flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3359 11435 3372 11425 3363 11414 3357 11422
      3356 11429

$$

AJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 4:54 PM MST, 1 hour 2 minutes earlier.

Area forecast discussion, Sep 22, 4:54 PM MST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
454 PM MST Thu Sep 22 2022

.UPDATE...00Z Aviation Discussion.

.SYNOPSIS...
Plentiful moisture persisting across much of the area today will
bring additional chances for isolated showers and thunderstorms
across south-central and eastern Arizona. High pressure will then
strengthen across the region starting Friday aiding in an eventual
return to dry conditions areawide and temperatures warming to
above normal starting this weekend.

&&

.DISCUSSION...
Visible satellite early this afternoon shows some lingering mid
level clouds over much of Phoenix, following this morning's band
of light rain. These clouds are slowly breaking up and drifting
north. Scattered convective cumulus have developed elsewhere
across much of Arizona and into parts of Southeast California with
some early shower and storm developments. The storms so far are
mostly favoring the AZ high terrain and some of the lower desert
terrain features, like the Table Top Mesa area between Gila Bend
and Casa Grande, as well as the Kofas through the Aguila area in
La Paz County and Northwest Maricopa County.

The environment is still very moist across the region, with
anomalously high PWATs (1.8-2.0") and surface dew points in the
upper-60s to low-70s. While the dynamic forcing is not as great as
yesterday, there is better differential heating today, which
helped rapidly destabilize the environment. The atmosphere is very
conditional this afternoon with high MLCAPE values, up to
1500-2000 J/kg and pockets of 2000+ J/kg. So, when storms do
develop they will be capable of very strong updrafts, which we
have already seen, and could produce very high rain fall rates.
Rain rates similar to yesterday, up to 1.5-2.0"/hr are possible
with any of the stronger storms which could lead to localized
considerable flash flooding, especially with training of storms
over the same areas.

Overall coverage of activity is not expected to be as great as
yesterday and if you believe most of the morning hi-res model
runs, the coverage will stay spotty over the lower deserts and
even begin diminishing through the late afternoon. However, the
most model runs did not handle the morning light rain band and
early convection very well at all, which makes their solutions for
the rest of the day not very believable. The 12Z NSSL WRF has
been the most representative of the activity so far and does have
a reasonable outlook for the rest of the afternoon. Most of the
activity is likely to continue favoring higher terrain with the
added orographic lift and parts of La Paz and Western Maricopa
like the NSSL WRF supports, but also with some extension into
parts of Pinal County. The cloud cover over the Phoenix area
through midday it will likely be more difficult to see afternoon
storms and PoPs are notably lower than surrounding areas.
However, late storms still cannot be ruled out. Hi-res models do
support better chances for outflow boundaries than yesterday,
which could also fire off storms and may be Phoenix's best hope.
Will be watching the Tucson area to the southeast as well for
possible progression into northwestward this evening. While the
overnight hours will likely be quieter, some lingering showers
cannot be ruled out.

Starting Friday, the high pressure ridge to the east will begin
to fully shift over our region eventually forming a new high
center somewhere over southern California or far western Arizona
over the weekend. Moisture will decline rather gradually the next
few days. So, we will still see rain chances each day through at
least Saturday, but the focus will shift almost exclusively to
the eastern Arizona high terrain with subsidence from the ridge
and drying conditions decreasing chances over the lower deserts. A
few of the lower desert terrain features mentioned earlier, Table
Top and Kofas, could still see isolated development in the
afternoon. As the high center sets up over our area this weekend,
northerly dry flow will quickly scour out any lingering low level
moisture as surface dew points in the 40s are forecast by Sunday
afternoon. The high pressure ridge and dry conditions are likely
to prevail through the middle of next week.

Temperatures will quickly respond to the drier conditions and
the high pressure center settling over our region starting this
weekend. Above normal temperatures are expected across the entire
area by Sunday with highs peaking between 105-109 degrees across
southeast California sometime Sunday-Tuesday and close to 105
degrees in the Phoenix area. The near 110 degree temperatures in
the Imperial Valley are only a couple degrees shy of record
territory and may result in localized High HeatRisk. Elsewhere
across the lower deserts, fairly widespread Moderate HeatRisk is
expected. Model ensembles then mostly favor a trough entering the
Western U.S. to our north during the middle part of next week with
this feature likely providing a modest cooling trend into the
following weekend.

&&

.AVIATION...Updated 1752Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Current radar shows convection in SW and SE AZ. However,
confidence in an outflow reaching the Phoenix metro from this
convection, particularly in SE AZ, is lessening for this evening
due to current storm evolution. Thus, opted for the wind shifts
from the SE this evening being less gusty for the 03-05Z
timeframe. Typical diurnal shifting of winds from SE in the
morning to SW-W by the afternoon expected.

Southeast California/Southwest Arizona including KIPL and KBLH:
Little to no weather concerns will exist through the period under
mostly clear skies. Winds will likely be variable for extended
periods.

&&

.FIRE WEATHER...
Ample low level moisture will persist over the next couple days
bringing at least slight chances for showers and thunderstorms
across south-central and eastern Arizona. High pressure will then
strengthen across the region as drying conditions into the
weekend ends rain chances areawide. Min RHs mostly above 30%
through Friday will drop quickly over the weekend with readings
into the teens by Sunday, remaining there through at least the
first half of next week. Winds will generally be light through the
period, following typical diurnal trends. Temperatures will rise
to above normal readings by this weekend with highs around 105
degrees across the lower deserts by early next week.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Benedict/Kuhlman
AVIATION...Young
FIRE WEATHER...Kuhlman

In the hours before

Special weather statement, Sep 22, 1:17 PM MST, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
117 PM MST Thu Sep 22 2022

AZZ560-563-222100-
Southeast Gila County AZ-San Carlos AZ-
117 PM MST Thu Sep 22 2022

...A strong thunderstorm will impact portions of Gila County through
200 PM MST...

At 117 PM MST, Doppler radar was tracking a strong thunderstorm 8
miles north of Cutter, or 9 miles northeast of Globe, moving
northeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of Gila County.

This includes US Highway 60 between mile markers 256 and 282.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3338 11067 3349 11078 3373 11057 3352 11037
TIME...MOT...LOC 2017Z 230DEG 10KT 3347 11065

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Feldkircher
Special weather statement, Sep 22, 1:22 PM MST, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
122 PM MST Thu Sep 22 2022

AZZ533-222115-
Central La Paz AZ-
122 PM MST Thu Sep 22 2022

...Strong thunderstorms will impact portions of central La Paz and
northern Yuma Counties through 215 PM MST...

At 122 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Brenda to 7 miles east of Kofa
Wildlife Refuge. Movement was northeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Brenda.

This includes the following highways...
AZ Interstate 10 between mile markers 32 and 49.
US Highway 60 between mile markers 32 and 47.
AZ Route 72 between mile markers 29 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3404 11384 3346 11365 3337 11393 3338 11394
      3386 11405
TIME...MOT...LOC 2022Z 234DEG 7KT 3381 11396 3346 11389

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Feldkircher
Special weather statement, Sep 22, 1:27 PM MST, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
127 PM MST Thu Sep 22 2022

AZZ553-554-559-222115-
Sonoran Desert Natl Monument AZ-Northwest Pinal County AZ-
West Pinal County AZ-
127 PM MST Thu Sep 22 2022

...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 215 PM MST...

At 127 PM MST, Doppler radar was tracking a strong thunderstorm near
Estrella, or 19 miles east of Gila Bend, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Estrella, Estrella Sailport, Sonoran National Monument, Big Horn and
Mobile.

This includes the following highways...
AZ Interstate 8 between mile markers 128 and 141.
AZ Route 238 between mile markers 13 and 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3282 11233 3289 11254 3321 11241 3309 11212
TIME...MOT...LOC 2027Z 205DEG 12KT 3295 11235

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Feldkircher
Special weather statement, Sep 22, 1:58 PM MST, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
158 PM MST Thu Sep 22 2022

AZZ563-222145-
Southeast Gila County AZ-
158 PM MST Thu Sep 22 2022

...A strong thunderstorm will impact portions of Gila County through
245 PM MST...

At 157 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles west of Hilltop, or 20 miles northeast of Globe, moving
northeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sawmill and Hilltop.

This includes US Highway 60 between mile markers 266 and 287.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3349 11060 3363 11075 3383 11058 3358 11035
TIME...MOT...LOC 2057Z 226DEG 9KT 3364 11059

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Feldkircher
Special weather statement, Sep 22, 2:10 PM MST, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
210 PM MST Thu Sep 22 2022

AZZ533-534-222200-
Aguila Valley AZ-Central La Paz AZ-
210 PM MST Thu Sep 22 2022

...A strong thunderstorm will impact portions of northeastern La Paz
and Maricopa Counties through 300 PM MST...

At 210 PM MST, Doppler radar was tracking a strong thunderstorm near
Aguila, or 23 miles west of Wickenburg, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gladden and Aguila.

This includes US Highway 60 between mile markers 73 and 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3400 11333 3400 11279 3372 11309 3390 11339
      3406 11334
TIME...MOT...LOC 2110Z 214DEG 20KT 3389 11315

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Feldkircher
Special weather statement, Sep 22, 2:17 PM MST, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
217 PM MST Thu Sep 22 2022

AZZ533-222200-
Central La Paz AZ-
217 PM MST Thu Sep 22 2022

...A strong thunderstorm will impact portions of northeastern La Paz
County through 300 PM MST...

At 217 PM MST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Bouse, or 29 miles southeast of Parker, moving
northeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of northeastern La Paz
County.

This includes AZ Route 72 between mile markers 29 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3372 11391 3379 11404 3418 11390 3395 11353
TIME...MOT...LOC 2117Z 204DEG 9KT 3384 11390

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Feldkircher

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 5:12 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Sep 22, 5:19 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Sep 22, 7:08 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Sep 22, 7:21 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Sep 23, 11:40 AM MSTSpecial Weather StatementPSRLa Paz50 min
Sep 23, 12:15 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma3 hr
Sep 23, 12:31 PM MSTSpecial Weather StatementPSRLa Paz44 min
Sep 23, 12:34 PM MSTSpecial Weather StatementPSRPinal41 min
Sep 23, 12:43 PM MSTSpecial Weather StatementPSRLa Paz47 min
Sep 23, 12:56 PM MSTSevere Thunderstorm WarningPSRGila, Pinal49 min
Sep 23, 1:00 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Maricopa4 hr
Sep 23, 1:10 PM MSTSevere Thunderstorm WarningPSRLa Paz38 min
Sep 23, 1:17 PM MSTFlash Flood Warning Considerable damage threatPSRGila, Pinal4 hr
Sep 23, 1:26 PM MSTSpecial Weather StatementPSRYuma49 min
Sep 23, 1:29 PM MSTSevere Thunderstorm WarningPSRLa Paz46 min
Sep 23, 1:38 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma16 min
Sep 23, 1:54 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma3 hr
Sep 23, 1:58 PM MSTSpecial Weather StatementPSRGila47 min
Sep 23, 2:03 PM MSTSpecial Weather StatementPSR42 min
Sep 23, 2:14 PM MSTSpecial Weather StatementPSRLa Paz46 min
Sep 23, 2:20 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma40 min
Sep 23, 2:24 PM MSTSpecial Weather StatementPSR51 min
Sep 23, 2:32 PM MSTSevere Thunderstorm WarningPSRMaricopa43 min
Sep 23, 2:39 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Maricopa, Yuma4 hr
Sep 23, 2:50 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal6 hr
Sep 23, 2:59 PM MSTSpecial Weather StatementPSRYuma46 min
Sep 23, 3:00 PM MSTSpecial Weather StatementPSRGila45 min
Sep 23, 3:05 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma40 min
Sep 23, 3:14 PM MSTSpecial Weather StatementPSRMaricopa46 min
Sep 23, 3:50 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 23, 3:55 PM MSTFlash Flood Warning Considerable damage threatPSRGila8 hr
Sep 23, 4:01 PM MSTSpecial Weather StatementPSR44 min
Sep 23, 4:11 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma4 hr
Sep 23, 4:27 PM MSTSevere Thunderstorm WarningPSRYuma33 min
Sep 23, 4:33 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Sep 23, 4:38 PM MSTSevere Thunderstorm WarningPSRYuma37 min
Sep 23, 4:41 PM MSTSevere Thunderstorm WarningPSRMaricopa49 min
Sep 23, 4:45 PM MSTSpecial Weather StatementPSR45 min

Nearby

Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.